# SDR 95ZZZX6083

- Difficulty date: September 28, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: A. C. Propeller Service Inc, repair station AF4R048M
- Make and model: Piper PA-32-300
- Propeller: Hartzl HCE3YR2
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: FJC84686R
- Condition: Below Width
- Location: Propeller
- Part time: 1,999 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND BLADE WIDTH BELOW MINIMUM SPECIFICATIONS.
